# SDR SWIA200413599

- Difficulty date: July 18, 2004
- Submitted: July 23, 2004
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 40,789 hours, 49,983 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, RIGHT ENGINE AUTO-FEATHERED DURING POWER LEVER ADVANCEMENT. REMOVED AND REPLACED RIGHT HAND ENGINE TORQUE SIGNAL CONDITIONER IAW MM 77-11-01.  OPERATIONAL CHECK GOOD.
